# SDR R61A202002250262

- Difficulty date: February 5, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 36,785 hours, 24,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND ON CENTER FUSELAGE 3 FLOOR STRUCTURE MID SHEAR PANEL AT FR87. REPLACED IAW SRM 51-42-01. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
